Search Results

Revise Search


Publication Issue Title
Note di Matematica Volume 35, Issue 1 (2015) Spectral properties of operators obtained by localization methods Details  PDF
Giorgio Metafune, M. Sobajima, Chiara Spina

Note di Matematica Volume 33, Issue 2 (2013) Maximal sector of analyticity for $C_{0}$-semigroups generated by elliptic operators with separation property in $L^{p}$ Details  PDF
Giorgio Metafune, Noboru Okazawa, Motohiro Sobajima, Tomomi Yokota

Note di Matematica Volume 31, Issue 1 (2011) Analytic semigroups generated in $L^p$ by elliptic operators with high order degeneracy at the boundary Details  PDF
Simona Fornaro, Giorgio Metafune, Diego Pallara

Note di Matematica Volume 6, Issue 1 (1986) On duals of $L1(\mu)$  PDF
Giorgio Metafune

Note di Matematica Volume 40, Issue 2 (2020) Two-sided Gaussian bounds for fundamental solutions of non-divergence form parabolic operators with Hölder continuous coefficients Details  PDF
Mourad Choulli, Giorgio Metafune

1 - 5 of 5 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.